On the Lieb-Thirring estimates for the Pauli operator

Sobolev, Alexander (1996) On the Lieb-Thirring estimates for the Pauli operator. Duke Mathematical Journal, 82 (3). pp. 607-635. ISSN 0012-7094

Full text not available from this repository.
Item Type: Article
Additional Information: Subscription required.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:58
Last Modified: 10 Jul 2012 12:27
URI: http://sro.sussex.ac.uk/id/eprint/28892
📧 Request an update